# SDR 2000UALA00195

- Difficulty date: April 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 4,560 hours, 611 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0513
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

OVEN IN 1ST CLASS STARTED SMOKING INTERNALLY.  NO FIRE OR FLAMEOBSERVED.  USED HALON AND WATER EXTINGUISHER INSIDE OVEN.  ALL CB''S PULLEDFOR THAT GALLEY AREA PRECAUTIONARY.  DID NOT APPEAR TO BE ELECTRICPROBLEM.  MAY HAVE BEEN OBJECTS INSIDE.  *S/D*  SUSPECT OBJECTS LEFT INSIDE FOR EXTENDED DURATION RESULTING IN SMOKING FOOD.  (P/N 2610-0001-01) OVEN WAS SERVICED, CLEANED AND TESTED BY W/C 151 AND RETURNED TO SERVICE.  NO FAULT FOUND.
